Yıl 2019, Cilt , Sayı 28, Sayfalar 44 - 52 2019-05-07

On Strong Pre*-I-Open Sets in Ideal Topological Spaces

Radhwan Mohammed Aqeel [1] , Ahlam Abdullah Bin Kuddah [2]


The aim of the present paper is to introduce the class of strong pre*-I-open sets which is strictly placed between the class of all pre-I-open and the class of all pre*-I-open subsets of X. Relationships with some other types of sets were given. Furthermore, by using the new notion, we defined the strong pre*-I-Interior and strong pre*I-closure operators and established their various properties.

Local functions, ideal topological spaces, strong pre*-I-open sets, strong pre*-I-closed sets
  • K. Kuratowski, Topology, Vol. I, Academic Press, NewYork 1966.
  • D. Jankovi´c, T.R.Hamlett, New topologies from old via ideals, Amer. Math. Monthly 97 (1990) 295-310.
  • M. E. Abd El-monsef, E. F. Lashien, A. A. Nasef, On I-open sets and I-continuous functions, Kyungpook Math 32 (1992) 21-30.
  • J. Dontchev, Idealization of Ganster-Reilly decomposition theorems, arxiv: math GN/9901017v1(1999).
  • E. Hatir, T. Noiri, On decompositions of continuity via idealization, Acta Math. Hungar 96(4) (2002) 341-349.
  • E. Ekici, On ACI -sets, BCI -sets, \beta^*I -open sets and decompositions of continuity in ideal topological spaces, Creat. Math. Inform 20(1) (2011) 47-54.
  • A. Keskin, S. Yuksel, T. Noiri, Decompositions of I-continuity and continuity, Commun.Fac. Sci. Univ. Ank. Ser. A1 53(2) (2004) 67-75.
  • A.S. Mashhour, M. E. Abd El-monsef, S. N. El-deep, On precontinuous and weak precontinuous mappings, Proc. Math.Phys soc. Egypt 53 (1982), 47-53.
  • E. Ekici, On A^*_I-sets, C_I-sets, C^*_I-sets and decompositions of continuity in ideal topological spaces, Anal. Al. I. Cuza Univ. Math 2013, DOI: 10.2478/v10157-012-0030-y.
  • R. M. Aqeel, A. A. Bin Kuddah, On strong semi*-I-open sets in ideal topological spaces, Aden University Journal of Natural and Applied Sciences (Accepted).
  • E. Hatir, A. Keskin, T. Noiri, On a new decomposition of continuity via idealization, JP J. Geometry Topology 3(1) (2003) 53-64.
  • M. E. Abd El-Monsef, S. N. El-Deeb, R. A. Mahmoud, \beta -open sets and \beta- continuous mappings , Bull. Fac. Sci. Assiut Univ 12 (1983) 77-90.
  • E. Hatir and S. Jafari, On weakly semi-I-open sets and another decomposition continuity via ideals, Sarajevo J. Math 2(14) (2006) 107-114.
  • E. Hatir, A. Keskin, T. Noiri, A note on strong \beta-I-open sets and strongly \beta-I-continuous functions, Acta Math. Hungar 108(1-2) (2005) 87-94.
  • E. Hayashi, Topologies defined by local properties, Math. Ann 156 (1964) 205-215.
  • J.Dontchev, M. Ganster, D. Rose, Ideal resolvability, Topology Appl 93 (1) (1999), 1-16.
  • V. Renukadevi, D. Sivaraj, A decomposition of continuity via ideals, Acta. Math.Hungar 118 (1-2) (2008) 53-59.
  • E. Ekici, On pre-I-open sets, semi-I-open sets and b-I-open sets in ideal topological spaces, Acta Univ. Apulensis 30 (2012) 293-303.
  • E. G. Yang, A round decompositions of continuity via idealization ,Questions Answers General Topology 26 (2008) 131-138.
  • E. Ekici, T .Noiri, \emph{*-extremally disconnected ideal topological spaces}, Acta Math.Hungar 122 (2009) 81-90.
Birincil Dil en
Konular Matematik
Bölüm Araştırma Makalesi
Yazarlar

Yazar: Radhwan Mohammed Aqeel (Sorumlu Yazar)
Kurum: University of Aden
Ülke: Yemen


Yazar: Ahlam Abdullah Bin Kuddah
Kurum: University of Abyan
Ülke: Yemen


Tarihler

Yayımlanma Tarihi : 7 Mayıs 2019

Bibtex @araştırma makalesi { jnt591676, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpaşa Üniversitesi}, year = {2019}, volume = {}, pages = {44 - 52}, doi = {}, title = {On Strong Pre*-I-Open Sets in Ideal Topological Spaces}, key = {cite}, author = {Aqeel, Radhwan Mohammed and Bin Kuddah, Ahlam Abdullah} }
APA Aqeel, R , Bin Kuddah, A . (2019). On Strong Pre*-I-Open Sets in Ideal Topological Spaces. Journal of New Theory , (28) , 44-52 . Retrieved from https://dergipark.org.tr/tr/pub/jnt/issue/45019/591676
MLA Aqeel, R , Bin Kuddah, A . "On Strong Pre*-I-Open Sets in Ideal Topological Spaces". Journal of New Theory (2019 ): 44-52 <https://dergipark.org.tr/tr/pub/jnt/issue/45019/591676>
Chicago Aqeel, R , Bin Kuddah, A . "On Strong Pre*-I-Open Sets in Ideal Topological Spaces". Journal of New Theory (2019 ): 44-52
RIS TY - JOUR T1 - On Strong Pre*-I-Open Sets in Ideal Topological Spaces AU - Radhwan Mohammed Aqeel , Ahlam Abdullah Bin Kuddah Y1 - 2019 PY - 2019 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 44 EP - 52 VL - IS - 28 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2019 ER -
EndNote %0 Journal of New Theory On Strong Pre*-I-Open Sets in Ideal Topological Spaces %A Radhwan Mohammed Aqeel , Ahlam Abdullah Bin Kuddah %T On Strong Pre*-I-Open Sets in Ideal Topological Spaces %D 2019 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 28 %R %U
ISNAD Aqeel, Radhwan Mohammed , Bin Kuddah, Ahlam Abdullah . "On Strong Pre*-I-Open Sets in Ideal Topological Spaces". Journal of New Theory / 28 (Mayıs 2019): 44-52 .
AMA Aqeel R , Bin Kuddah A . On Strong Pre*-I-Open Sets in Ideal Topological Spaces. JNT. 2019; (28): 44-52.
Vancouver Aqeel R , Bin Kuddah A . On Strong Pre*-I-Open Sets in Ideal Topological Spaces. Journal of New Theory. 2019; (28): 52-44.